# SDR SWAA2022020132315

- Difficulty date: October 3, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-7H4
- Aircraft serial: 36680
- Aircraft time: 19,738 hours, 8,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO. RH FLOOR TO SIDEWALL SUPPORT CORRODED BS 500A+8 TO 520 / REMOVED AND REPLACED R/H FWD CARGO FLOOR TO SIDEWALL SUPPORT FROM STA 500A-520 IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-5; AND BOEING DWG 143A7500 5H34 REV-
